MAUDE Adverse Event Report: DEPUY SPINE INC CONFIDENCE HALF DOSE KIT (5CC); POLYMETHYLMETHACRYLATE BONE CEMENT

DEPUY SPINE INC CONFIDENCE HALF DOSE KIT (5CC); POLYMETHYLMETHACRYLATE BONE CEMENT
Model Number 283905000
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a kyphoplasty case with a confidence cement kit, the cement did not connect to the port that holds the cement after mixing.The cement kit mixing cement was extremely hard to the point, making it impossible to transfer.Three (3) more cement kits were used and unspecified issues of not being able to connect occurred again.The procedure and patient status is unknown.Surgical delay is unknown.Concomitant devices reported: confidence half dose kit (5cc) (part# unknown, lot# unknown, quantity# 4).This is report 1 of 1 for (b)(4).
 
Event or Problem Description
Concomitant devices reported: confidence half dose kit (5cc) (part# 283905000, lot# unknown, quantity# 3).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONFIDENCE HALF DOSE KIT (5CC)
Common Device Name
POLYMETHYLMETHACRYLATE BONE CEMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9805663
Report Number1526439-2020-00664
Device Sequence Number3002654
Product Code NDN
UDI-Device Identifier10705034209555
UDI-Public(01)10705034209555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283905000
Device Catalogue Number283905000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONFIDENCE HALF DOSE KIT (5CC) QTY 3; QUANTITY 4